# SDR DJFA2009039

- Difficulty date: October 11, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N474LX
- Make and model: Beech 400A
- Aircraft serial: RK541
- Aircraft time: 1,184 hours, 1,026 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Breaker
- Condition: Shorted
- Location: Anti Ice System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, S
- Precautionary procedure: H

## Discrepancy

WHILE RUNNING ENGINES ON THE GROUND, PRIOR TO DEPARTURE, CREW REPORTED A POPPING SOUND COMING FROM THE LT SIDE OF THE COCKPIT, FOLLOWED BY SMOKE EMINATING FROM THE LT WINDSCREEN AREA.  MX DISCOVERED THE RT ANTI-ICE AND WING AINTI-ICE CIRCUIT BREAKERS CONTACTING THE FUSELAGE STRUCTURE.
